Show simple item record

dc.contributor.authorAgarwal, Ravi P.
dc.contributor.authorO'Regan, Donal
dc.date.accessioned2018-08-24T08:23:53Z
dc.date.available2018-08-24T08:23:53Z
dc.date.issued2000-01-01
dc.identifier.citationAgarwal, Ravi P. O'Regan, Donal (2000). A note on the existence of multiple fixed points for multivalued maps with applications. Journal of Differential Equations 160 (2), 389-403
dc.identifier.issn0022-0396
dc.identifier.urihttp://hdl.handle.net/10379/8778
dc.publisherElsevier BV
dc.relation.ispartofJournal of Differential Equations
dc.titleA note on the existence of multiple fixed points for multivalued maps with applications
dc.typeArticle
dc.identifier.doi10.1006/jdeq.1999.3690
dc.local.publishedsourcehttps://doi.org/10.1006/jdeq.1999.3690
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record